Affordable Access

Integral representation of the $n$-th derivative in de Branges-Rovnyak spaces and the norm convergence of its reproducing kernel

Authors
Publication Date
Disciplines
  • Law
  • Mathematics

Abstract

Integral representation of the n-th derivative in de Branges-Rovnyak spaces and the norm convergence of its reproducing kernel AN N A L E S D E L’INSTI T U T F O U R IE R ANNALES DE L’INSTITUT FOURIER Emmanuel FRICAIN & Javad MASHREGHI Integral representation of the n-th derivative in de Branges-Rovnyak spaces and the norm convergence of its reproducing kernel Tome 58, no 6 (2008), p. 2113-2135. <http://aif.cedram.org/item?id=AIF_2008__58_6_2113_0> © Association des Annales de l’institut Fourier, 2008, tous droits réservés. L’accès aux articles de la revue « Annales de l’institut Fourier » (http://aif.cedram.org/), implique l’accord avec les conditions générales d’utilisation (http://aif.cedram.org/legal/). Toute re- production en tout ou partie cet article sous quelque forme que ce soit pour tout usage autre que l’utilisation à fin strictement per- sonnelle du copiste est constitutive d’une infraction pénale. Toute copie ou impression de ce fichier doit contenir la présente mention de copyright. cedram Article mis en ligne dans le cadre du Centre de diffusion des revues académiques de mathématiques http://www.cedram.org/ Ann. Inst. Fourier, Grenoble 58, 6 (2008) 2113-2135 INTEGRAL REPRESENTATION OF THE n-TH DERIVATIVE IN DE BRANGES-ROVNYAK SPACES AND THE NORM CONVERGENCE OF ITS REPRODUCING KERNEL by Emmanuel FRICAIN & Javad MASHREGHI Abstract. — In this paper, we give an integral representation for the boundary values of derivatives of functions of the de Branges–Rovnyak spaces H(b), where b is in the unit ball of H∞(C+). In particular, we generalize a result of Ahern–Clark obtained for functions of the model spaces Kb, where b is an inner function. Using hypergeometric series, we obtain a nontrivial formula of combinatorics for sums of binomial coefficients. Then we apply this formula to show the norm convergence of reproducing kernel kbω,n of evaluation of the n-th derivative of elements of H(b) at the point ω as it tends radially to a p

There are no comments yet on this publication. Be the first to share your thoughts.